Authors: Horváth, Eszter K.
Šešelja, Branimir
Tepavčević, Andreja 
Title: Isotone lattice-valued Boolean functions and cuts
Journal: Acta Scientiarum Mathematicarum
Volume: 81
Issue: 3-4
First page: 375
Last page: 380
Issue Date: 1-Jan-2015
ISSN: 0001-6969
DOI: 10.14232/actasm-014-331-1
Abstract: 
For an integer n > 1, an n-ary lattice-valued Boolean function is a map from the n-th direct power of the 2-element Boolean lattice to a bounded lattice. In terms of closure systems and cuts, we characterize lattice-valued Boolean functions that can be given by linear combinations of elements of the co-domain lattice.
Keywords: Boolean function | Closure systems | Isotone | Lattice operations
Publisher: Bolyai Institute, University of Szeged

Show full item record

SCOPUSTM   
Citations

4
checked on Feb 2, 2023

Page view(s)

14
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.